# SDR AALA20100102MIA08

- Difficulty date: January 2, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 31,845 hours, 12,999 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - NUMBER ONE ENGINE BLEED TRIP LIGHT ILLUMINATED ON TAKEOFF.  RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FAN AIR VALVE AND HIGH STAGE REGULATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
